MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; IJS-E BASE PLATE ASSEMBLY

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; IJS-E BASE PLATE ASSEMBLY
Catalog Number IJS-ELB-BPA
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instructions for use for the ijs-e system states the following: "the locking screws of the construct and the axis pin must be installed and fully tightened to ensure that the construct will maintain the positioning and angles established intraoperatively.If the locking screws or the axis pin are not attached and/or fully tightened, the construct may loosen, shift and/or become disassembled subcutaneously." "the ijs-e construct connecting rod splines must be fully seated prior to tightening.Improper positioning may result in loosening of the construct." "the device is not designed to withstand the stress of weight bearing, load bearing, or excessive physical activity.Device loosening or breakage may occur when the implant is subjected to excessive loading during soft tissue healing or delayed healing." "potential ijs-e construct failures such as implant breakage, loosening, instability, delayed soft tissue healing, soft tissue irritation, or incomplete healing may occur as a result of non-compliance to postoperative rehabilitation, excessive elbow activities or construct overloading." "the patient must be cautioned about the use, limitations and possible adverse effects of this device including the possibility of device or treatment failure as a result loosening, stress, excessive activity, or weight bearing or load bearing, and the possibility of nerve or soft tissue damage related to either surgical trauma or the presence of the device." the patient was under the impression that the ijs-e construct was much stronger than is indicated.The patient may have stressed the device by engaging in excessive physical activities like swimming prior to when sufficient healing could take place.
 
Event or Problem Description
A patient experienced repeated issues with implanted ijs-e (internal joint stabilizer - elbow) constructs within 2-3 weeks of initial implantation, including breakage of the distal connecting rod and uncoupling at the arm joint (the proximal locking screw backed out).

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
IJS-E BASE PLATE ASSEMBLY
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key23631012
Report Number3006742481-2025-00010
Device Sequence Number9317357
Product Code OZI
UDI-Device Identifier00841506104904
UDI-Public00841506104904
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K153208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIJS-ELB-BPA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityHispanic
Patient RaceWhite